# SDR ABXA9500077

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 5925379523ABX1
- Condition: Lack Of Lube
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SEAT WILL NOT LOCK IN THE VERTICAL MODE.  PERIODICALLY DURING FLIGHT IT SETTLED LOWER.  LUBED CAPTAIN'S SEAT AS REQUIRED.  COULD NOT DUPLICATE MALFUNCTION.  SEAT OPS CHECKED GOOD IN ALL VERTICAL POSITIONS.
